Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Onamata

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

0 Neutral

About Onamata

  • Birthday 03/01/1991

Profile Information

  • Gender
    Male
  • Location
    New York
  1. I would definitely recommend limiting your Vitamin A intake. This is exactly the reason why I stopped taking total vitamin supplements. Too much Vitamin A can actually poison the body.
  2. Personally I would recommend it but you must understand it is not the same experience for everyone. There are people coming out of it with a more positive take on life and people with exactly the opposite. Only you can decide for yourself if you deem it necessary. If you simply cannot deal with it for any longer, go for it. Just know that this is a very potent drug with a very good success rate.
  3. Put nothing more than moisturizer on your face from now on. 80mg is pretty high to start with at your weight (I am similar and started on 40). Your skin is likely to dry up a bit. Acne medications would only worsen this and cause worse irritation. Obey your dermatologist. Don't learn the hard way. It sucks!
  4. Is there any way to alleviate and reduce the burning redness on my cheeks?
  5. I wash my face with Dove soap, use oil of olay with some jojoba oil during the day, and cetaphil moisturizer during the night. My skin never really feels dry.
  6. I would avoid using neosporin on large portions of your face. My derm told me that it is a Vaseline-based product and can result in even worse breakouts. My suggestion is to put on a bunch Cetaphil when you are at home. It lets your skin breath and works really well. I use it a bunch.
  7. Currently I have just gotten through my first month on 40mg Sotret, but my pharmacy could not fully fill my next prescription. Instead, they gave me 10 Sotret pills and 20 Clavaris pills. Is this a problem?
  8. From my experience, this will definitely be an issue. I am on 40mg a day. My back is a bit sore all the time, and my knees also have pain from time to time.
  9. I have noticed a very slight weight drop, as well. This is only after a couple of weeks, but it's nothing too be too concerned about. The thing is, I don't really need to lose any weight!
  10. From what I have read, low dosages generally have minimal side-effects.
  11. I appreciate all the responses. It's still pretty enigmatic, I guess.
×